Last Grrl Standing (d0ntblush) wrote in vaginapagina,
Last Grrl Standing
d0ntblush
vaginapagina

Plan B and late period?

Hey all, I am concerned. I had unprotected vaginal intercourse on Nov. 2 (the last day of my period). I took the Plan B pills the next day (Nov. 3) and from Nov. 8-10, I had medium-to-heavy bleeding. I figured it was a side effect of Plan B.

Anyway, my period was supposed to come from Nov. 24 - Dec. 1 and it has not! I have been very regular for the past 4 years (my periods come every 27-29 days).

If I am in fact pregnant, conception could have occurred 31 days ago and I took a HPT today and it was negative. Could it be possible that my period is late due to Plan B and its high dosage of hormones?

Thanks for any advice/input!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments